# SDR CALA9900415

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO BAY DOOR SILL LOWER AFT FRAME AND LOWER FORWARD FRAME CORRODED.  THE LOWER AFT AND LOWER FORWARD FRAMES WERE REPAIRED IAW SRM 53-50-00, PAGES 119-130.
